# SDR ASAA2025092561566

- Difficulty date: September 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 0 MULTIPLE AREAS OF CORROSION STA 727B TO 827. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT LIMITS IAW B737-700 SRM 53-00-52-1A-1 & REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0W= 2" O= .230" R= .162 L= 3" D= .068.
